Monday, 25 May 2009

Gynécalm




Gynécalm may be available in the countries listed below.


In some countries, this medicine may only be approved for veterinary use.

Ingredient matches for Gynécalm



Medroxyprogesterone

Medroxyprogesterone 17α-acetate (a derivative of Medroxyprogesterone) is reported as an ingredient of Gynécalm in the following countries:


  • France

International Drug Name Search

Monday, 18 May 2009

Teveten HCT


Teveten HCT is a brand name of eprosartan/hydrochlorothiazide, approved by the FDA in the following formulation(s):


TEVETEN HCT (eprosartan mesylate; hydrochlorothiazide - tablet; oral)



  • Manufacturer: ABBOTT

    Approval date: November 1, 2001

    Strength(s): 600MG;12.5MG, 600MG;25MG [RLD]

Has a generic version of Teveten HCT been approved?


No. There is currently no therapeutically equivalent version of Teveten HCT available.


Note: Fraudulent online pharmacies may attempt to sell an illegal generic version of Teveten HCT. These medications may be counterfeit and potentially unsafe. If you purchase medications online, be sure you are buying from a reputable and valid online pharmacy. Ask your health care provider for advice if you are unsure about the online purchase of any medication.

See also: About generic drugs.




Related Patents


Patents are granted by the U.S. Patent and Trademark Office at any time during a drug's development and may include a wide range of claims.




  • Angiotensin II receptor blocking compositions
    Patent 5,656,650
    Issued: August 12, 1997
    Inventor(s): Weinstock; Joseph
    Assignee(s): SmithKline Beecham Corp.
    This invention relates to pharmaceutical compositions comprising a pharmaceutically acceptable carrier, an angiotensin II receptor antagonist and a second agent selected from a diuretic, a calcium channel blocker, a .beta.-adrenoceptor blocker, a renin inhibitor, or an angiotensin converting enzyme inhibitor and a method of treating hypertension.
    Patent expiration dates:

    • August 12, 2014
      ✓ 
      Patent use: TREATMENT OF HYPERTENSION



See also...

  • Teveten HCT Consumer Information (Wolters Kluwer)
  • Teveten HCT Consumer Information (Cerner Multum)
  • Teveten HCT Advanced Consumer Information (Micromedex)
  • Eprosartan/Hydrochlorothiazide Consumer Information (Wolters Kluwer)
  • Hydrochlorothiazide and eprosartan Consumer Information (Cerner Multum)
  • Eprosartan and hydrochlorothiazide Advanced Consumer Information (Micromedex)

Sunday, 17 May 2009

Micogen




Micogen may be available in the countries listed below.


Ingredient matches for Micogen



Fluprednidene

Fluprednidene 21-acetate (a derivative of Fluprednidene) is reported as an ingredient of Micogen in the following countries:


  • Greece

Miconazole

Miconazole nitrate (a derivative of Miconazole) is reported as an ingredient of Micogen in the following countries:


  • Greece

International Drug Name Search

Friday, 15 May 2009

Orphenadrine Citrate




Ingredient matches for Orphenadrine Citrate



Orphenadrine

Orphenadrine Citrate (BANM, USAN) is known as Orphenadrine in the US.

International Drug Name Search

Glossary

BANMBritish Approved Name (Modified)
USANUnited States Adopted Name

Click for further information on drug naming conventions and International Nonproprietary Names.

Saturday, 9 May 2009

Melitrast




Melitrast may be available in the countries listed below.


Ingredient matches for Melitrast



Iosarcol

Iosarcol is reported as an ingredient of Melitrast in the following countries:


  • Austria

  • Germany

International Drug Name Search

Thursday, 7 May 2009

Valpex




Valpex may be available in the countries listed below.


Ingredient matches for Valpex



Donepezil

Donepezil hydrochloride (a derivative of Donepezil) is reported as an ingredient of Valpex in the following countries:


  • Argentina

International Drug Name Search

Penifarma




Penifarma may be available in the countries listed below.


Ingredient matches for Penifarma



Amoxicillin

Amoxicillin trihydrate (a derivative of Amoxicillin) is reported as an ingredient of Penifarma in the following countries:


  • Colombia

International Drug Name Search

Friday, 1 May 2009

DexPhen M


Generic Name: dexchlorpheniramine, methscopolamine, and phenylephrine (DEX klor fen IR a meen, METH skoe POL a meen, FEN il EFF rin)

Brand Names: DexPhen M, Extendryl, Re-Drylex


What is DexPhen M (dexchlorpheniramine, methscopolamine, and phenylephrine)?

Dexchlorpheniramine is an antihistamine that reduces the natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose.


Methscopolamine is an anticholinergic (an-tye-kol-in-URJ-ik) that has a drying effect on the nasal passages.


Phenylephrine is a decongestant that shrinks blood vessels in the nasal passages. Dilated blood vessels can cause nasal congestion (stuffy nose).


The combination of dexchlorpheniramine, methscopolamine, and phenylephrine is used to treat runny nose, sneezing, itchy throat, watery eyes, and sinus congestion caused by allergies or the common cold.


This medication is also used to treat skin rash, hives, or swelling caused by an allergic reaction.


Dexchlorpheniramine, methscopolamine, and phenylephrine may also be used for other purposes not listed in this medication guide.


What is the most important information I should know about DexPhen M (dexchlorpheniramine, methscopolamine, and phenylephrine)?


Do not take this medication if you have used an MAO inhibitor such as isocarboxazid (Marplan), phenelzine (Nardil), rasagiline (Azilect), selegiline (Eldepryl, Emsam), or tranylcypromine (Parnate) within the past 14 days. Serious, life-threatening side effects can occur if you take a cold or allergy medicine before the MAO inhibitor has cleared from your body. You should not take this medication if you are allergic to dexchlorpheniramine, methscopolamine, or phenylephrine, or if you have glaucoma, heart disease, high blood pressure, or a thyroid disorder.

Before you take dexchlorpheniramine, methscopolamine, and phenylephrine, tell your doctor if you have a blockage in your stomach or intestines, kidney disease, diabetes, an enlarged prostate, problems with urination, or if you are over 40 years old.


Do not give this medication to a child younger than 6 years old. Always ask a doctor before giving a cough or cold medicine to a child. Death can occur from the misuse of cough and cold medicines in very young children. Do not use any other over-the-counter cold or allergy medication without first asking your doctor or pharmacist. If you take certain products together you may accidentally take too much of a certain drug. Read the label of any other medicine you are using to see if it contains dexchlorpheniramine or phenylephrine.

What should I discuss with my health care provider before taking DexPhen M (dexchlorpheniramine, methscopolamine, and phenylephrine)?


Do not take this medication if you have used an MAO inhibitor such as isocarboxazid (Marplan), phenelzine (Nardil), rasagiline (Azilect), selegiline (Eldepryl, Emsam), or tranylcypromine (Parnate) within the past 14 days. Serious, life-threatening side effects can occur if you take a cold or allergy medicine before the MAO inhibitor has cleared from your body. You should not take this medication if you are allergic to dexchlorpheniramine, methscopolamine, or phenylephrine, or if you have:

  • glaucoma;




  • heart disease;




  • high blood pressure; or




  • a thyroid disorder.



If you have certain conditions, you may need a dose adjustment or special tests to safely use this medication. Before you take this medication, tell your doctor if you have:



  • a blockage in your stomach or intestines;



  • kidney disease;


  • diabetes;




  • an enlarged prostate;




  • problems with urination; or




  • if you are over 40 years old;




FDA pregnancy category C. This medication may be harmful to an unborn baby. Tell your doctor if you are pregnant or plan to become pregnant during treatment. It is not known whether dexchlorpheniramine, methscopolamine, and phenylephrine passes into breast milk or if it could harm a nursing baby. Do not use this medication without telling your doctor if you are breast-feeding a baby. Do not give this medication to a child younger than 6 years old. Always ask a doctor before giving a cough or cold medicine to a child. Death can occur from the misuse of cough and cold medicines in very young children. Older adults may be more likely to have side effects from this medicine.

How should I take DexPhen M (dexchlorpheniramine, methscopolamine, and phenylephrine)?


Take this medication exactly as it was prescribed for you. Do not take the medication in larger amounts, or take it for longer than recommended by your doctor. Follow the directions on your prescription label. Cold medicine is usually taken for only a short time until your symptoms clear up.


Measure liquid medicine with a special dose-measuring spoon or cup, not a regular table spoon. If you do not have a dose-measuring device, ask your pharmacist for one.


Tell your doctor if your symptoms do not improve after a few days of treatment, or if you also have a fever with headache, cough, or skin rash.

This medication can cause you to have unusual results with allergy skin tests. Tell any doctor who treats you that you are taking an antihistamine.


Store this medicine at room temperature, away from heat, light, and moisture.

What happens if I miss a dose?


Since cold or allergy medicine is usually taken only as needed, you may not be on a dosing schedule. If you are taking the medication regularly, take the missed dose as soon as you remember. If it is almost time for your next dose, skip the missed dose and take the medicine at your next regularly scheduled time. Do not take extra medicine to make up the missed dose.


What happens if I overdose?


Seek emergency medical attention if you think you have used too much of this medicine.

Overdose symptoms may include nausea, vomiting, extreme drowsiness, confusion, weak or shallow breathing, and seizure (convulsions).


What should I avoid while taking DexPhen M (dexchlorpheniramine, methscopolamine, and phenylephrine)?


This medication can cause side effects that may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be awake and alert.

Avoid taking diet pills, caffeine pills, or other stimulants (such as ADHD medications) without your doctor's advice. Taking a stimulant together with a decongestant can increase your risk of unpleasant side effects.


Do not use any other over-the-counter cold, cough, or allergy medication without first asking your doctor or pharmacist. Dexchlorpheniramine and phenylephrine are contained in many medicines available over the counter. If you take certain products together you may accidentally take too much of a certain drug. Read the label of any other medicine you are using to see if it contains dexchlorpheniramine or phenylephrine. Avoid drinking alcohol. It can add to drowsiness caused by an antihistamine.

DexPhen M (dexchlorpheniramine, methscopolamine, and phenylephrine) side effects


Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Stop using this medication and call your doctor at once if you have any of these serious side effects:

  • slow heart rate;




  • fast, pounding, or uneven heartbeats;




  • severe dizziness, anxiety, restless feeling, or nervousness;




  • painful or difficult urination;




  • urinating less than usual or not at all; or




  • increased blood pressure (severe headache, blurred vision, trouble concentrating, chest pain, numbness, seizure).



Less serious side effects may include:



  • blurred vision;




  • dizziness, drowsiness, feeling irritable;




  • restlessness or excitability (especially in children);




  • dry mouth, trouble swallowing;




  • nausea, constipation; or




  • warmth, tingling, or redness under your skin.



This is not a complete list of side effects and others may occur. Tell your doctor about any unusual or bothersome side effect. You may report side effects to FDA at 1-800-FDA-1088.


What other drugs will affect DexPhen M (dexchlorpheniramine, methscopolamine, and phenylephrine)?


Tell your doctor about all other medications you use, especially:



  • guanethidine (Ismelin);




  • mecamylamine (Inversine);




  • methyldopa (Aldomet);




  • reserpine; or




  • a beta-blocker such as atenolol (Tenormin), carvedilol (Coreg), esmolol (Brevibloc), labetalol (Normodyne, Trandate), metoprolol (Lopressor, Toprol), nadolol (Corgard), propranolol (Inderal, InnoPran), sotalol (Betapace), and others;



This list is not complete and there may be other drugs that can interact with dexchlorpheniramine, methscopolamine, and phenylephrine. Tell your doctor about all the prescription and over-the-counter medications you use. This includes vitamins, minerals, herbal products, and drugs prescribed by other doctors. Do not start using a new medication without telling your doctor.



More DexPhen M resources


  • DexPhen M Side Effects (in more detail)
  • DexPhen M Use in Pregnancy & Breastfeeding
  • DexPhen M Drug Interactions
  • DexPhen M Support Group
  • 0 Reviews for DexPhen M - Add your own review/rating


  • Dexphen M Solution MedFacts Consumer Leaflet (Wolters Kluwer)

  • Extendryl Chewable Tablets MedFacts Consumer Leaflet (Wolters Kluwer)



Compare DexPhen M with other medications


  • Nasal Congestion
  • Sinus Symptoms


Where can I get more information?


  • Your pharmacist can provide more information about dexchlorpheniramine, methscopolamine, and phenylephrine.

See also: DexPhen M side effects (in more detail)